# SDR FDEA201202040470

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 38,883 hours, 15,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265205
- Condition: Dented
- Location: Bs 794-815
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION RT LOWER HALT SKIN PLATE EXTERNAL HAS A DENT JUST BELOW COCKPIT   FLOOR LEVEL LOCATION BETWEEN FR2 AND FR3 POSITION 1.  PAIN REMOVED IAW SRM 51-75-20.  CUT OUT THE DAMAGED AREA.  REPAIRED THE REWORK AREA WITH FASTENERS AND DOUBLER REFER TO SRM 53-11-12.  FIRST INSP AFTER REPAIR EMBODIMENT 40,000 FC/ 116,000 FH ( 55,033 FC / 154,883 FH ).  THE REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100. PAINT TOUCHED UP IAW SRM 51-75-10.
